# SDR SWAA980442

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Out Of Date
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND L-2 EMERGENCY EVACUATION SLIDE OUT OF DATE.  REMOVED AND REPLACED PER BOEING MM.
